I am on trinessa. It is my first month on birth control ever and usually my periods are about 19-25 days apart. I am on my 3rd day of the inactive pills right now and have still not gotten my period. I originally went on birth control because my periods are so irregular and to protect myself against pregnancy. I took a pregnancy test two days ago just to settle my nerves and it came back negative. I still have not gotten it though. Is it normal for my period to be late the first month I am on the pill?
I took Tri-Sprintec (which is the same thing as Trinessa) for 3 years and my period almost always came on Wednesday of my inactive week (I was a Sunday start so Wednesday was the 4th day of the inactive pill week). Once or twice it came on Tuesday.
It is because it take a few days after the last active pill for your progesterone levels to level out and trigger your period.
So if your taking Tirnessa and you get your period 3 days before the end of your pack, thats okay? I'm 17 and have been taking birth control since about feb of this year. I was on gianvi, then vestra, and always got my period the day after I ended my pack and the day I was to start a new one.
So I am tripping out quite a bit! My mom called my nurse but she apparently doesnt know.... Though I am unsure what my mom said...
So, again, is that okay to get your period three days before you end your pack. (when I am still taking the green pills?)
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.